# SDR DALA2024072907592

- Difficulty date: July 8, 2022
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 79,299 hours, 30,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 DTE, ERA 600229-14 REV -, MONITOR INSPECTION LOG REPAIR AT FRAME STA 1460 BETWEEN S-25L & S-27L. CORRECTIVE ACTION: REF ERA 600229-14. (2311941)
